On dynamics of power series over unramified extensions of ℚp

Hua Chieh Li*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)

Abstract

We study in detail the structures of communting families which contain both invertible and noninvertible stable power series.

Original languageEnglish
Pages (from-to)183-200
Number of pages18
JournalJournal fur die Reine und Angewandte Mathematik
Issue number545
Publication statusPublished - 2002

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'On dynamics of power series over unramified extensions of ℚp'. Together they form a unique fingerprint.

Cite this